# SDR AALA20101008TUL04

- Difficulty date: October 8, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- Aircraft time: 60,327 hours, 31,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER SKIN HOLES AT LONGERON 10 AFT END CLIP AND SKIN HOLES AT FRAME STATION 864 ABOVE LONGERON 10, COUNTERSINKS ARE TOO DEEP (18 HOLES).  ACCOMPLISHED BORE/FASTENER REWORK PER EA MD80-53-013440.
